# SDR IPXA2024052096856

- Difficulty date: May 3, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 86,008 hours, 36,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149T737012
- Part serial: NSN
- Condition: Corroded
- Location: Bs 924 Lbl 19
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - CLIP, L/H ENVIRONMENTAL CONTROL BAY LOWER RIB SUPPORT, STA 924, LBL 19 (REPLACE) INSTALLED FABRICATED PART I.A.W SRM 51-40-02-0G REV. 49. AND BOEING DWG NO: 149T7370 SH.1 REV. F.
